Alert archive / Kansas / Severe Thunderstorm Warnings in 2018

Severe Thunderstorm Warning 112, NWS Wichita, KS

May 29, 20186 counties in Kansas

NWS Wichita, KS issued this severe thunderstorm warning at May 29, 2018, 11:02 PM CDT for 6 counties in Kansas. It was in force for 58 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 29, 2018, 11:02 PM CDT (04:02 UTC)
Expired
May 30, 2018, 12:00 AM CDT
In force
58 min
Issued by
NWS Wichita, KS
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Allen County, KS, Labette County, KS, Montgomery County, KS, Neosho County, KS, Wilson County, KS, Woodson County, KS

The radar

The Tulsa radar (KINX), 144 km from the middle of the area, began a volume at 04:01 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 4.0 hours before the alert went out and 154 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2018-05-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 451 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2018-05-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 33 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
451 J/kg
Mixed-layer CIN
-17 J/kg
Mixed-layer LCL
1701 m above ground
0-6 km bulk shear
21 kt
0-1 km storm-relative helicity
33 m²/s²
0-3 km storm-relative helicity
66 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.5

Open this sounding in Storm Lab

The text

As transmitted.

063 
WUUS53 KICT 300402
SVRICT
KSC001-099-125-133-205-207-300500-
/O.NEW.KICT.SV.W.0112.180530T0402Z-180530T0500Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Wichita KS
1102 PM CDT TUE MAY 29 2018

The National Weather Service in Wichita has issued a

* Severe Thunderstorm Warning for...
  Wilson County in southeastern Kansas...
  Northern Labette County in southeastern Kansas...
  Neosho County in southeastern Kansas...
  Montgomery County in southeastern Kansas...
  Woodson County in southeastern Kansas...
  Allen County in southeastern Kansas...

* Until midnight CDT

* At 1102 PM CDT, a severe thunderstorm was located over Fredonia,
  moving east at 40 mph.

  HAZARD...60 mph wind gusts and penny size hail. 

  SOURCE...Radar indicated. 

  IMPACT...Expect damage to roofs, siding, and trees. 

* Locations impacted include...
  Parsons, Independence, Chanute, Iola, Neodesha, Fredonia,
  Cherryvale, Humboldt, Yates Center, Erie, Altamont, St. Paul, La
  Harpe, Gas, Moran, Thayer, Altoona, Mound Valley, Elk City and
  Toronto.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3720 9508 3718 9517 3714 9596 3804 9596
      3804 9508
TIME...MOT...LOC 0402Z 259DEG 36KT 3755 9578 

HAIL...0.75IN
WIND...60MPH
 
$$

VAUGHAN
1 follow-up statement
311 
WWUS53 KICT 300457
SVSICT

Severe Weather Statement
National Weather Service Wichita KS
1157 PM CDT TUE MAY 29 2018

KSC001-099-125-133-205-207-300506-
/O.EXP.KICT.SV.W.0112.000000T0000Z-180530T0500Z/
Wilson KS-Labette KS-Neosho KS-Montgomery KS-Woodson KS-Allen KS-
1157 PM CDT TUE MAY 29 2018

...THE SEVERE THUNDERSTORM WARNING FOR WILSON...NORTHERN LABETTE...
NEOSHO...MONTGOMERY...WOODSON AND ALLEN COUNTIES WILL EXPIRE AT
MIDNIGHT CDT...
                
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore the warning will be allowed to expire.  However gusty winds
are still possible with this thunderstorm.

LAT...LON 3720 9508 3718 9517 3714 9596 3804 9596
      3804 9508
TIME...MOT...LOC 0456Z 259DEG 36KT 3713 9631 

$$

VAUGHAN

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wichita, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at May 29, 6:52 PM CDT, 4 hours 10 minutes earlier.

Area forecast discussion, May 29, 6:52 PM CDT, 4 hours 10 minutes before
Area Forecast Discussion
National Weather Service Wichita KS
652 PM CDT Tue May 29 2018

.SHORT TERM...(This evening through Thursday night)
Issued at 312 PM CDT Tue May 29 2018

Main challenge in the short term will the timing and intensity
of the thunderstorm activity this afternoon and evening.  Instability
is strong with more than two grand of CAPE and 30 to 40 knots of
shear will make this afternoon and evening ripe for severe
weather. While golf ball sized hail and severe wind will be the
initial primary threat, this will transition into a wind and heavy
rain threat by the evening hours. PW is very high, generally
holding in the 1.4 inch range which is well above the normal of
0.9 inches for this time of year. Moisture transport is also
strong with good mid and upper level dynamics will make any storm
that develops this afternoon and evening a very effective rain
maker. Much of the thunderstorm activity will have very heavy rain
and will likely cause localized flooding.

Once the frontal system moves through the region late tonight, the
thunderstorm threat will come to an end. Unfortunately, this
front will not change the air mass much if at all. Temperatures
will still remain unseasonably warm and humid for the most part
Wednesday and Thursday. Storm chances for Wednesday are good as
there still is plenty of moisture available but instability,
forcing and upper level dynamics are significantly less. As such,
severe weather chances will drop off significantly Wednesday.
However, with the ample moisture available, any storms that do
develop will be capable of producing very heavy rain and some
localized flooding in the southern areas of the CWA. Thursday, the
rain and thunderstorm threat will shift a little more to the east
into the Southeastern portions of Kansas.

Metzger

.LONG TERM...(Friday through Tuesday)
Issued at 312 PM CDT Tue May 29 2018

Main challenge in the extended will be the extent of the heat for
Friday and the timing of the cold front which will bring
temperatures back down toward normal for this time of year.
Friday, a mid level ridge will encroach on the region ahead of the
cold front will southerly winds. This will allow temperatures to
approach record levels for this time of year. If the wind shifts a
little more to the west, records will become quite likely. The
front is expected to come through later. Unlike the previous
frontal system which came through Tuesday and Wednesday, this
system will likely come through dry as the moisture transport just
is not there to support significant thunderstorm development. By
Saturday, winds will shift some out of the north and west and will
allow temperatures to come back down toward normal for the
weekend.

Metzger

&&

.AVIATION...(For the 00Z TAFS through 00Z Wednesday evening)
Issued at 644 PM CDT Tue May 29 2018

A tough first six hours of this TAF period is expected as a line
of well developed thunderstorms will be moving through the region.
RSL looks to escape the bulk of the activity and GBD will likely
see an end to the activity in the few hour or so. SLN, ICT and
HUT will be next in line in the next hour and will likely have
MVFR and IFR conditions through most of the evening with the
thunderstorm activity. Hail is also a likely possibility as well.
SLN, ICT and HUT will likely see an end to this activity near
04-05Z this evening. CNU will be the last to get in on the
thunderstorm activity with thunderstorms expected to arrive near
07-08Z this morning. Once the thunder end, VFR conditions are
expected to return to the region.

Metzger

&&

.PRELIMINARY POINT TEMPS/POPS...
Wichita-KICT    66  91  68  93 /  80  10  40  10
Hutchinson      64  90  66  93 /  80  10  30  10
Newton          65  89  67  92 /  80  10  40  10
ElDorado        65  89  68  90 /  80  10  50  20
Winfield-KWLD   66  90  69  92 /  70  10  50  20
Russell         61  89  63  93 /  60   0  10   0
Great Bend      62  88  63  92 /  60   0  20   0
Salina          64  91  66  94 /  80  10  20  10
McPherson       64  90  65  93 /  70  10  30  10
Coffeyville     67  90  70  90 /  60  20  50  30
Chanute         66  89  69  89 /  60  20  50  30
Iola            66  88  69  89 /  50  20  50  30
Parsons-KPPF    67  90  70  90 /  60  20  50  30

&&

.ICT WATCHES/WARNINGS/ADVISORIES...
None.
&&

SHORT TERM...ELM
LONG TERM...ELM
AVIATION...ELM
Hazardous weather outlook, May 29, 9:17 PM CDT, 1 hour 45 minutes before
Hazardous Weather Outlook
National Weather Service Wichita KS
917 PM CDT Tue May 29 2018

KSZ032-033-047>053-067>072-082-083-091>096-098>100-310230-
Russell-Lincoln-Barton-Ellsworth-Saline-Rice-McPherson-Marion-Chase-
Reno-Harvey-Butler-Greenwood-Woodson-Allen-Kingman-Sedgwick-Harper-
Sumner-Cowley-Elk-Wilson-Neosho-Chautauqua-Montgomery-Labette-
917 PM CDT Tue May 29 2018

This hazardous weather outlook is for portions of Central Kansas,
South Central Kansas and Southeast Kansas.

.DAY ONE...Tonight

Scattered thunderstorms, some strong to severe and with heavy
rainfall, will affect much of the area. The greatest risk for heavy
rainfall and quarter size hail and 60 mph winds will be across south
central Kansas and the Flint Hills.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday

Chances for storms will diminish or end early Wednesday before
returning Wednesday night through Thursday night. A few strong
storms are possible Wednesday night across south central and
southeast Kansas. Moisture levels are high enough to allow these
storms to be a heavy rain threat. Localized flooding in low lying
areas is likely with some of these storms.

Heat and humidity will increase across the region late in the week,
with heat index values at or above 100 degrees possible during the
afternoon hours on Friday across much of the area.

Scattered showers and thunderstorms will again be possible Monday
night into Tuesday. Some of these storms could be strong.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated tonight.

&&

For a graphical version of this information, see our webpage at:
http://weather.gov/wichita/hwo/

In the hours before

Special weather statement, May 29, 9:01 PM CDT, 2 hours 1 minute before
Special Weather Statement
National Weather Service Wichita KS
901 PM CDT TUE MAY 29 2018

KSZ052-053-300230-
Marion KS-Chase KS-
901 PM CDT TUE MAY 29 2018

The National Weather Service in Wichita has issued a

* Significant Weather Advisory for...
  Marion County in central Kansas...
  Northwestern Chase County in east central Kansas...

* Until 930 PM CDT

* At 858 PM CDT...National Weather Service meteorologists were
  tracking a strong thunderstorm 6 miles south of Marion...moving
  northeast at 35 mph.

Wind gusts up to 50 mph will be possible with this storm.

* Locations impacted include...
  Hillsboro, Marion, Cottonwood Falls, Strong City, Florence,
  Lincolnville, Ramona, Durham, Tampa, Lost Springs, Elmdale, Cedar
  Point, Hymer, Marion Lake, Tallgrass Prairie, Pilsen and Tallgrass
  Prairie Preserve.

A severe thunderstorm watch remains in effect until 1000 PM CDT for
central and east central Kansas.

LAT...LON 3852 9693 3852 9672 3841 9649 3819 9684
      3818 9716 3824 9732 3861 9719 3861 9693
TIME...MOT...LOC 0201Z 237DEG 36KT 3826 9706

VAUGHAN
Special weather statement, May 29, 9:09 PM CDT, 1 hour 53 minutes before
Special Weather Statement
National Weather Service Wichita KS
909 PM CDT TUE MAY 29 2018

KSZ069-083-092-093-300245-
Butler KS-Cowley KS-Sumner KS-Sedgwick KS-
909 PM CDT TUE MAY 29 2018

The National Weather Service in Wichita has issued a

* Significant Weather Advisory for...
  Southern Butler County in south central Kansas...
  Northwestern Cowley County in south central Kansas...
  Northeastern Sumner County in south central Kansas...
  Southeastern Sedgwick County in south central Kansas...

* Until 945 PM CDT

* At 906 PM CDT...National Weather Service Doppler radar was tracking
  a strong thunderstorm with locally heavy rainfall near Rose Hill...
  moving northeast at 40 mph.

Wind gusts up to 50 mph will be possible with this storm.

* Locations impacted include...
  Derby, El Dorado, Andover, Augusta, Mulvane, Rose Hill, Douglass,
  Udall, Leon, Atlanta, Latham, Mcconnell Air Force Base, Rock,
  Augusta Municipal Airport, El Dorado Airport and Santa Fe Lake.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Be prepared to take shelter in the event the storms intensify and
become severe...or a warning is issued by the National Weather
Service.

&&

A tornado watch remains in effect until 1000 PM CDT for south central
Kansas.

LAT...LON 3727 9713 3760 9729 3783 9683 3752 9653
TIME...MOT...LOC 0209Z 237DEG 36KT 3752 9711

VAUGHAN
Special weather statement, May 29, 9:13 PM CDT, 1 hour 49 minutes before
Special Weather Statement
National Weather Service Wichita KS
913 PM CDT TUE MAY 29 2018

KSZ082-083-092-300245-
Sumner KS-Sedgwick KS-Kingman KS-
913 PM CDT TUE MAY 29 2018

The National Weather Service in Wichita has issued a

* Significant Weather Advisory for...
  Northwestern Sumner County in south central Kansas...
  Southwestern Sedgwick County in south central Kansas...
  Southeastern Kingman County in south central Kansas...

* Until 945 PM CDT

* At 912 PM CDT...National Weather Service meteorologists were
  tracking a strong thunderstorm near Viola, or 7 miles northwest of
  Conway Springs...moving northeast at 35 mph.

Wind gusts up to 50 mph will be possible with this storm.

* Locations impacted include...
  Wichita, Haysville, Goddard, Clearwater, Cheney, Conway Springs,
  Garden Plain, Norwich, Viola, Murdock and Lake Afton.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Be prepared to take shelter in the event the storms intensify and
become severe...or a warning is issued by the National Weather
Service.

&&

A tornado watch remains in effect until 1000 PM CDT for south central
Kansas.

A severe thunderstorm watch remains in effect until 1000 PM CDT for
south central Kansas.

LAT...LON 3735 9781 3739 9781 3738 9788 3742 9796
      3752 9799 3774 9777 3773 9770 3777 9770
      3778 9768 3753 9727 3729 9767
TIME...MOT...LOC 0213Z 233DEG 34KT 3748 9772

VAUGHAN
Special weather statement, May 29, 9:21 PM CDT, 1 hour 41 minutes before
Special Weather Statement
National Weather Service Wichita KS
921 PM CDT TUE MAY 29 2018

KSZ053-069-070-300245-
Butler KS-Greenwood KS-Chase KS-
921 PM CDT TUE MAY 29 2018

The National Weather Service in Wichita has issued a

* Significant Weather Advisory for...
  Northeastern Butler County in south central Kansas...
  Northwestern Greenwood County in southeastern Kansas...
  Southeastern Chase County in east central Kansas...

* Until 945 PM CDT

* At 917 PM CDT...National Weather Service meteorologists were
  tracking a strong thunderstorm 17 miles east of Burns, or 18 miles
  northeast of El Dorado...moving northeast at 35 mph.

Wind gusts up to 50 mph will be possible with this storm.

* Locations impacted include...
  Madison, Cassoday and Thrall.

A severe thunderstorm watch remains in effect until 1000 PM CDT for
east central Kansas.

LAT...LON 3782 9655 3802 9675 3828 9636 3817 9635
      3817 9616 3810 9610
TIME...MOT...LOC 0220Z 233DEG 34KT 3799 9659

VAUGHAN
Local storm report, May 29, 9:33 PM CDT, 1 hour 29 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE WICHITA KS
933 PM CDT TUE MAY 29 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0804 PM     TSTM WND GST     NEWTON-CITY-COUNTY AIRP 38.06N 97.28W
05/29/2018  M62 MPH          HARVEY             KS   AWOS

            AWOS STATION EWK, NEWTON-CITY-COUNTY
            AIRPORT.

0755 PM     TSTM WND GST     INMAN                   38.23N 97.77W
05/29/2018  E60 MPH          MCPHERSON          KS   TRAINED SPOTTER

0746 PM     TSTM WND GST     ABBYVILLE               37.97N 98.20W
05/29/2018  E60 MPH          RENO               KS   PUBLIC

0730 PM     TSTM WND DMG     SYLVIA                  37.96N 98.40W
05/29/2018                   RENO               KS   PUBLIC

            8 INCH DIAMETER TREE UPROOTED IN SYLVIA.

0725 PM     TSTM WND GST     2 WSW LANGDON           37.84N 98.37W
05/29/2018  M61 MPH          RENO               KS   MESONET

            MESONET STATION UP423, 2 WSW LANGDON.

0706 PM     HAIL             1 SSW MCPHERSON         38.36N 97.67W
05/29/2018  E2.50 INCH       MCPHERSON          KS   TRAINED SPOTTER

            GOLF BALL TO BASEBALL SIZE HAIL.

0658 PM     HAIL             3 S MCPHERSON           38.33N 97.67W
05/29/2018  E1.00 INCH       MCPHERSON          KS   PUBLIC

0656 PM     HAIL             6 SSE MCPHERSON         38.29N 97.62W
05/29/2018  E1.75 INCH       MCPHERSON          KS   TRAINED SPOTTER

0649 PM     HAIL             2 N SOUTH HUTCHINSON    38.05N 97.94W
05/29/2018  E1.00 INCH       RENO               KS   PUBLIC

0615 PM     HAIL             4 WNW ELLINWOOD         38.38N 98.65W
05/29/2018  E1.25 INCH       BARTON             KS   TRAINED SPOTTER

0611 PM     HAIL             ELLINWOOD               38.36N 98.58W
05/29/2018  E1.75 INCH       BARTON             KS   LAW ENFORCEMENT

0606 PM     HAIL             ELLINWOOD               38.36N 98.59W
05/29/2018  E1.00 INCH       BARTON             KS   TRAINED SPOTTER

0517 PM     TSTM WND DMG     LINDSBORG               38.57N 97.68W
05/29/2018                   MCPHERSON          KS   PUBLIC

            REPORT OF LARGE TREE DOWN VIA SOCIAL MEDIA.

0435 PM     HAIL             AUGUSTA                 37.69N 96.97W
05/29/2018  E0.88 INCH       BUTLER             KS   PUBLIC

0420 PM     HAIL             ANDOVER                 37.69N 97.14W
05/29/2018  E1.25 INCH       BUTLER             KS   PUBLIC

0418 PM     HAIL             ANDOVER                 37.69N 97.14W
05/29/2018  E1.00 INCH       BUTLER             KS   PUBLIC

0400 PM     HAIL             3 NNE EAST WICHITA      37.72N 97.24W
05/29/2018  E1.75 INCH       SEDGWICK           KS   PUBLIC

0356 PM     HAIL             1 ESE EAST WICHITA      37.68N 97.24W
05/29/2018  E1.50 INCH       SEDGWICK           KS   PUBLIC

            REPORT OF WINDOWS BROKEN OUT OF CARS.

0354 PM     HAIL             2 SE EAST WICHITA       37.66N 97.23W
05/29/2018  E2.00 INCH       SEDGWICK           KS   PUBLIC

0350 PM     HAIL             1 SE EAST WICHITA       37.68N 97.25W
05/29/2018  M1.00 INCH       SEDGWICK           KS   PUBLIC

&&
Special weather statement, May 29, 10:40 PM CDT, 22 minutes before
Special Weather Statement
National Weather Service Wichita KS
1040 PM CDT TUE MAY 29 2018

KSZ093-098-300415-
Cowley KS-Chautauqua KS-
1040 PM CDT TUE MAY 29 2018

The National Weather Service in Wichita has issued a

* Significant Weather Advisory for...
  Southeastern Cowley County in south central Kansas...
  Chautauqua County in southeastern Kansas...

* Until 1115 PM CDT

* At 1037 PM CDT...National Weather Service meteorologists were
  tracking a strong thunderstorm near Dexter, or 13 miles west of
  Cedar Vale...moving east at 50 mph.

Wind gusts up to 50 mph will be possible with this storm.

* Locations impacted include...
  Sedan, Cedar Vale, Dexter, Chautauqua, Elgin and Maple City.

LAT...LON 3725 9686 3730 9641 3730 9620 3700 9615
      3700 9681
TIME...MOT...LOC 0340Z 260DEG 43KT 3713 9674

VAUGHAN

The office that day

Everything else NWS Wichita, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 29, 7:00 PM CDTSpecial Weather StatementICTButler30 min
May 29, 7:01 PM CDTAreal Flood WarningICTBarton, Ellsworth, Rice, Saline4 hr
May 29, 7:09 PM CDTSevere Thunderstorm WarningICTKingman, Reno66 min
May 29, 7:16 PM CDTSevere Thunderstorm WarningICTMcPherson29 min
May 29, 7:38 PM CDTSevere Thunderstorm WarningICTRussell27 min
May 29, 7:48 PM CDTSevere Thunderstorm WarningICTMcPherson, Marion, Rice37 min
May 29, 7:55 PM CDTSpecial Weather StatementICTHarvey35 min
May 29, 8:04 PM CDTSpecial Weather StatementICTHarvey26 min
May 29, 8:05 PM CDTSpecial Weather StatementICTHarvey10 min
May 29, 8:10 PM CDTSpecial Weather StatementICTMarion35 min
May 29, 8:24 PM CDTSevere Thunderstorm WarningICTHarvey24 min
May 29, 8:27 PM CDTSpecial Weather StatementICTMarion33 min
May 29, 8:47 PM CDTSpecial Weather StatementICTButler28 min
May 29, 8:50 PM CDTSpecial Weather StatementICTHarper25 min
May 29, 8:52 PM CDTSpecial Weather StatementICTHarper38 min
May 29, 9:01 PM CDTSpecial Weather StatementICTMarion29 min
May 29, 9:09 PM CDTSpecial Weather StatementICTButler36 min
May 29, 9:13 PM CDTSpecial Weather StatementICTSedgwick32 min
May 29, 9:21 PM CDTSpecial Weather StatementICTGreenwood24 min
May 29, 9:49 PM CDTSevere Thunderstorm WarningICTButler, Cowley, Elk, Greenwood56 min
May 29, 10:28 PM CDTSevere Thunderstorm WarningICTElk, Greenwood47 min
May 29, 10:40 PM CDTSpecial Weather StatementICTChautauqua, Cowley35 min
May 29, 11:15 PM CDTSpecial Weather StatementICTChautauqua30 min
May 30, 12:01 AM CDTSpecial Weather StatementICTLabette, Montgomery, Neosho, Wilson29 min
May 30, 1:24 PM CDTRiver Flood WarningICTRussell25 hr

Nearby

Severe Thunderstorm Warnings in Kansas, 2018Every severe thunderstorm warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.